# SDR 3PRA2011100700001

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 32,176 hours, 41,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL ODOR ON FLIGHT DECK AND IN CABIN AFTER TAKEOFF WITH BLEED AIR ON FOR AN APPROX 4 MINUTE DURATION.  MX PERSONNEL REMOVED, CLEANED, AND REINSTALLED CONDENSOR/MIXER.  MX PERFORMED AN ENGINE RUN AFTER CLEANING AND NOTED NO FURTHER ODOR.
